Alert archive / Ohio / Areal Flood Warnings in 2021

Areal Flood Warning 26, NWS Charleston, WV

June 22, 2021Mason County, West Virginia; Athens County, Gallia County, Meigs County, Ohio

NWS Charleston, WV issued this areal flood warning at Jun 22, 2021, 1:59 PM EDT for Mason County, West Virginia; Athens County, Gallia County, Meigs County, Ohio. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2021, 1:59 PM EDT (17:59 UTC)
Expired
Jun 23, 2021, 9:24 AM EDT
In force
19 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Athens County, OH, Gallia County, OH, Meigs County, OH, Mason County, WV

The radar

The Charleston,WV radar (KRLX), 95 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -109 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-109 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

735 
WGUS41 KRLX 221759
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
159 PM EDT Tue Jun 22 2021

OHC009-053-105-WVC053-230000-
/O.NEW.KRLX.FA.W.0026.210622T1759Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Gallia OH-Meigs OH-Mason WV-
159 PM EDT Tue Jun 22 2021

The National Weather Service in Charleston has issued a

* Flood Warning for...
  Southeastern Athens County in southeastern Ohio...
  Northeastern Gallia County in southeastern Ohio...
  Meigs County in southeastern Ohio...
  North Central Mason County in western West Virginia...

* Until 800 PM EDT Tuesday.

* At 159 PM EDT, Several roads across the warned area remain closed 
  due to high water. In addition, minor flooding is developing along 
  the Shade River near Chester as it continues to slowly rise. This 
  will affect mainly low  lying areas along the Shade River, and 
  Sugar Run Creek Bridge, which becomes flooded 200 feet downstream 
  from the Oak Hill Road and Shade River Bridge.

* Some locations that will experience flooding include...
  Pomeroy, Albany, Racine, Coolville, Rutland, Forked Run State 
  Park, New Haven, Mason, Tuppers Plains, Middleport, Chester, 
  Syracuse, Hartford City, Cheshire, Darwin, Harrisonville, Lakin, 
  Kyger, Dexter and Dyesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3932 8184 3930 8184 3930 8182 3927 8182
      3927 8172 3922 8173 3919 8174 3918 8176
      3915 8174 3910 8175 3908 8177 3908 8181
      3905 8180 3902 8177 3896 8178 3894 8218
      3919 8230

$$

SL
5 follow-up statements
782 
WGUS81 KRLX 221839
FLSRLX

Flood Statement
National Weather Service Charleston WV
239 PM EDT Tue Jun 22 2021

OHC009-221849-
/O.CAN.KRLX.FA.W.0026.000000T0000Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-
239 PM EDT Tue Jun 22 2021

...FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN ATHENS COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3919 8230 3920 8225 3918 8176 3915 8174
      3910 8175 3908 8177 3908 8181 3905 8181
      3902 8177 3896 8178 3894 8218

$$

OHC053-105-WVC053-230000-
/O.CON.KRLX.FA.W.0026.000000T0000Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Meigs OH-Mason WV-
239 PM EDT Tue Jun 22 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR 
NORTHEASTERN GALLIA, MEIGS AND NORTH CENTRAL MASON COUNTIES...

At 239 PM EDT, Several roads across the warned area remain closed 
  due to high water. In addition, minor flooding is developing along 
  the Shade River near Chester as it continues to slowly rise. This 
  will affect mainly low  lying areas along the Shade River, and 
  Sugar Run Creek Bridge, which becomes flooded 200 feet downstream 
  from the Oak Hill Road and Shade River Bridge.

Some locations that will experience flooding include...
  Pomeroy, Racine, Rutland, Forked Run State Park, New Haven, Mason, 
  Tuppers Plains, Middleport, Chester, Syracuse, Hartford City, 
  Cheshire, Darwin, Harrisonville, Lakin, Kyger, Dexter, Dyesville, 
  Carpenter and Portland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3919 8230 3920 8225 3918 8176 3915 8174
      3910 8175 3908 8177 3908 8181 3905 8181
      3902 8177 3896 8178 3894 8218

$$

SL
002 
WGUS81 KRLX 222157
FLSRLX

Flood Statement
National Weather Service Charleston WV
557 PM EDT Tue Jun 22 2021

OHC053-WVC053-222207-
/O.CAN.KRLX.FA.W.0026.000000T0000Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gallia OH-Mason WV-
557 PM EDT Tue Jun 22 2021

...FLOOD WARNING IS CANCELLED FOR NORTHEASTERN GALLIA AND NORTH 
CENTRAL MASON COUNTIES...

Water is receding, so the flood warning is being cancelled. 
Motorists should continue to exercise caution and be prepared for 
water or debris on roadways. Please continue to heed remaining road 
closures.

LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
      3912 8183 3908 8181 3905 8181 3904 8180
      3903 8183 3902 8187 3903 8197 3903 8200
      3903 8202 3902 8204 3900 8205 3901 8221

$$

OHC105-230000-
/O.CON.KRLX.FA.W.0026.000000T0000Z-210623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meigs OH-
557 PM EDT Tue Jun 22 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR 
MEIGS COUNTY...

At 557 PM EDT, gauge reports indicated that lower portions of the 
Shade River continue to rise after receiving between 2 and 5 inches 
of rain on Monday.

Some locations that will experience flooding include...
  Pomeroy, Rutland, Mason, Tuppers Plains, Middleport, Chester, 
  Darwin, Harrisonville, Dexter, Dyesville and Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
      3912 8183 3908 8181 3905 8181 3904 8180
      3903 8183 3902 8187 3903 8197 3903 8200
      3903 8202 3902 8204 3900 8205 3901 8221

$$

RPY
989 
WGUS41 KRLX 222305
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
705 PM EDT Tue Jun 22 2021

OHC105-231400-
/O.EXT.KRLX.FA.W.0026.000000T0000Z-210623T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meigs OH-
705 PM EDT Tue Jun 22 2021

The National Weather Service in Charleston has extended the

* Flood Warning for...
  Meigs County in southeastern Ohio...

* Until 1000 AM EDT Wednesday.

* At 705 PM EDT, gauge reports indicated that lower portions of the 
  Shade River are in flood and continue to rise after receiving 
  between 2 and 5 inches of rain on Monday.

* Some locations that will experience flooding include...
  Pomeroy, Rutland, Mason, Tuppers Plains, Middleport, Chester, 
  Darwin, Harrisonville, Dexter, Dyesville and Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
      3912 8183 3908 8181 3905 8181 3904 8180
      3903 8183 3902 8187 3903 8197 3903 8200
      3903 8202 3902 8204 3900 8205 3901 8221

$$

RPY
392 
WGUS81 KRLX 230158
FLSRLX

Flood Statement
National Weather Service Charleston WV
958 PM EDT Tue Jun 22 2021

OHC105-231400-
/O.CON.KRLX.FA.W.0026.000000T0000Z-210623T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meigs OH-
958 PM EDT Tue Jun 22 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY FOR 
MEIGS COUNTY...

At 958 PM EDT, gauge reports indicated that lower portions of the 
Shade River are in flood and continue to rise after receiving 
between 2 and 5 inches of rain on Monday.

Some locations that will experience flooding include...
  Pomeroy, Rutland, Mason, Tuppers Plains, Middleport, Chester, 
  Darwin, Harrisonville, Dexter, Dyesville and Carpenter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report Severe Weather to the National Weather Service by 
calling toll free, 800 401 9535, when you can do so safely. You may 
also report severe weather by posting your report to the Charleston 
West Virginia National Weather Service Facebook Page, or by using 
the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
      3912 8183 3908 8181 3905 8181 3904 8180
      3903 8183 3902 8187 3903 8197 3903 8200
      3903 8202 3902 8204 3900 8205 3901 8221

$$

RPY
502 
WGUS81 KRLX 231324
FLSRLX

Flood Statement
National Weather Service Charleston WV
924 AM EDT Wed Jun 23 2021

OHC105-231334-
/O.CAN.KRLX.FA.W.0026.000000T0000Z-210623T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Meigs OH-
924 AM EDT Wed Jun 23 2021

...FLOOD WARNING IS CANCELLED FOR MEIGS COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3919 8230 3920 8225 3918 8183 3915 8184
      3912 8183 3908 8181 3905 8181 3904 8180
      3903 8183 3902 8187 3903 8197 3903 8200
      3903 8202 3902 8204 3900 8205 3901 8221

$$

SL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Jun 22, 12:00 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 22, 12:00 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1200 PM EDT Tue Jun 22 2021

.SYNOPSIS...
Cold front exits east this morning taking the rain with it. Dry
with high pressure through the middle of the week. Wet weather
returns for next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1028 AM Tuesday...

The final edge of precipitation is now exiting the eastern
portions of the CWA and drier air is quickly filtering into the
area as surface high pressure in the mid Mississippi Valley
builds in. Thus, only made some final tweaks to PoPs to reflect
latest radar trends, but forecast is mainly on track this
morning.

As of 545 AM Tuesday...

Lingered western edge of PoPs about an hour longer than the
previous forecast, should see synoptic forcing move completely
out of the region by 11 AM this morning with only a few showers
remaining in the mountains by that time. Otherwise, forecast
was on track.

As of 145 AM Tuesday...

Strong synoptic ascent associated with right rear quadrant of an
exiting 125KT jet atop a still rather moist column with precipitable
water values up to 1.7 inches will continue to squeeze out mainly
light rain through daybreak. Additional accumulations in this
stratiform region are expected to be generally a tenth to a quarter
of an inch. Closer to the slow moving cold front oriented NE-SW from
near CKB to just south of JKL, more vigorous showers producing
localized amounts up to an additional inch of rain and perhaps a
rumble of thunder will be possible before the front exits east
around daybreak.

Drier and cooler air will filter in through the day under
northwesterly flow with highs in the upper 60s to lower 70s across
the lowlands and mid 50s to lower 60s in the mountains. A rather
shallow dome of cooler air coupled with strong late June sunshine
could yield a few shallow (inversion around 4kft agl) and very light
showers this afternoon, but will keep a dry forecast for now with
any measurable accumulations unlikely.

With clear skies, light winds, and moist ground conditions at least
patchy valley fog is expected for Wednesday morning, especially
across the north where a significant swath of rain fell
yesterday..

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
As of 214 AM Tuesday...

Surface high pressure centered over our area will be in control
during the short term period, with dry conditions and gradually
warming temperatures as we head towards the end of the week.

Temperatures Wednesday will generally be in the 70s, but about 10
degrees warmer on Thursday and Friday.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 1155 AM Tuesday...

Much of the precipitation should hold off across the area on
Friday, but it will be hot and humid, with deepening southerly
flow across the area, out ahead of an upper shortwave and
surface low that will move into the Great Lakes region. Area
will remain in an unstable airmass over the weekend, as upper
trough continues to remain to the west, with periods of showers
and thunderstorms due to heating and from several waves of low
pressure that will move northeast along a frontal boundary
positioned to our west.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
As of 600 AM Tuesday...

Strong synoptic lift associated with a departing jet streak
exits our eastern counties by 15Z taking the steady rain with
it. Except in the mountains, where IFR ceilings may linger into
midday, OVC VFR conditions at the onset of this TAF period
quickly give way to mainly clear skies from west to east as
drier air builds into the region.

Winds generally northwesterly 5-10KTs with occasional gusts
into the teens this afternoon, becoming light overnight.

At least patchy valley fog, especially in the mountains, is
likely overnight tonight.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Timing of precipitation ending and
improving sky conditions may vary by an hour or so. More fog
than is currently in the forecast could develop tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       16   17   18   19   20   21   22   23   00   01   02   03
EDT 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
CRW CONSISTENCY  H    L    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    M    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    M    H    H    H    H    H    H    H    H    H

AFTER 18Z WEDNESDAY...
No widespread IFR currently expected.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/JP
NEAR TERM...JP/RG
SHORT TERM...ARJ
LONG TERM...SL
AVIATION...JP
Hazardous weather outlook, Jun 22, 4:15 AM EDT, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
415 AM EDT Tue Jun 22 2021

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-230815-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
415 AM EDT Tue Jun 22 2021

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 22, 10:27 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1027 AM EDT TUE JUN 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     FLASH FLOOD      5 W ALBANY              39.23N 82.29W
06/21/2021                   VINTON             OH   DEPT OF HIGHWAYS

            CORRECTS PREVIOUS FLOOD REPORT FROM 5 W
            ALBANY. FLASH FLOODING AFFECTED STATE ROUTE
            50 EAST OF THE ROUTE 356 INTERSECTION.

&&

ABE
Local storm report, Jun 22, 10:34 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1034 AM EDT TUE JUN 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      3 NNW WILKESVILLE       39.11N 82.35W
06/21/2021                   VINTON             OH   DEPT OF HIGHWAYS

            STATE ROUTE 160 AFFECTED BY FLASH FLOODING
            IN THREE DIFFERENT LOCATIONS. ALSO STATE
            ROUTE 124 RESTRICTED FOR A TIME DUE TO FLASH
            FLOODING.

0115 PM     TSTM WND DMG     1 NW ELKVIEW            38.44N 81.48W
06/21/2021                   KANAWHA            WV   DEPT OF HIGHWAYS

            TREE DOWN ON US 119.

0320 PM     TSTM WND DMG     2 SW LAKE HOPE STATE PA 39.31N 82.37W
06/21/2021                   VINTON             OH   DEPT OF HIGHWAYS

            TREES DOWN ON STATE ROUTE 238 NORTH OF
            ZALESKI.

0355 PM     TSTM WND DMG     3 E WELLSTON            39.12N 82.49W
06/21/2021                   JACKSON            OH   DEPT OF HIGHWAYS

            TREES DOWN ON BUCKEYE FURNACE ROAD AND
            RAYSVILLE ROAD IN NORTHEAST PART OF COUNTY.

0415 PM     TSTM WND DMG     8 W OAK HILL            38.89N 82.72W
06/21/2021                   JACKSON            OH   DEPT OF HIGHWAYS

            TREES DOWN ON ROUTE 279 AND 139.

0425 PM     TSTM WND DMG     WILKESVILLE             39.08N 82.32W
06/21/2021                   VINTON             OH   DEPT OF HIGHWAYS

            TREES DOWN IN THE WILKESVILLE COMMUNITY.

&&

ABE
Local storm report, Jun 22, 10:54 AM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1054 AM EDT TUE JUN 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     4 W MARIETTA            39.42N 81.53W
06/21/2021                   WASHINGTON         OH   DEPT OF HIGHWAYS

            TREES DOWN ON STATE ROUTE 550.

0430 PM     TSTM WND DMG     10 E MARIETTA           39.44N 81.26W
06/21/2021                   WASHINGTON         OH   DEPT OF HIGHWAYS

            TREES DOWN ON BEAR RUN ROAD, COUNTY ROAD 12
            AND COUNTY ROAD 14.

&&

ABE
Local storm report, Jun 22, 12:16 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1216 PM EDT TUE JUN 22 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     6 NNE POMEROY           39.12N 82.00W
06/21/2021                   MEIGS              OH   EMERGENCY MNGR

            TREES DOWN ON KINGSBURY ROAD.

0500 PM     TSTM WND DMG     3 ENE PENNSBORO         39.30N 80.93W
06/21/2021                   RITCHIE            WV   DEPT OF HIGHWAYS

            TREES DOWN ON BUNNELS RUN, BURTON RUN ROAD
            AND HORNER RUN.

0505 PM     TSTM WND DMG     1 E ELIZABETH           39.07N 81.38W
06/21/2021                   WIRT               WV   DEPT OF HIGHWAYS

            TREES DOWN ON ROUTE 53 AND NEWARK ROAD.

0515 PM     TSTM WND DMG     5 ESE MINERALWELLS      39.15N 81.42W
06/21/2021                   WOOD               WV   DEPT OF HIGHWAYS

            LARGE LIMBS DOWN ON ROUTE 47 NEAR WIRT CO
            LINE AND TREES DOWN ON ROUTE 50.

0520 PM     TSTM WND DMG     1 ENE HARRISVILLE       39.22N 81.03W
06/21/2021                   RITCHIE            WV   DEPT OF HIGHWAYS

            TREES DOWN ON BEAR WALLOW ROAD AND ROCK CAMP
            ROAD.

&&

ABE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:22 PM EDTAreal Flood WarningRLXJackson, Mason, Pleasants, Ritchie, Wirt, Wood17 hr

Nearby

Areal Flood Warnings in Ohio, 2021Areal Flood Warnings in West Virginia, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.